Value distribution of some $q$-difference polynomials
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 29-38
https://doi.org/10.4134/BKMS.2016.53.1.29
Printed January 31, 2016
Na Xu and Chun-Ping Zhong
Xiamen University, Xiamen University
Abstract : For a transcendental entire function $f(z)$ with zero order, the purpose of this article is to study the value distributions of $q$-difference polynomial $f(qz)-a(f(z))^{n}$ and $f(q_{1}z)f(q_{2}z)\cdots f(q_{m}z)-a(f(z))^{n}.$ The property of entire solution of a certain $q$-difference equation is also considered.
Keywords : $q$-difference polynomial, value distribution, entire function
MSC numbers : 30D35, 39A05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd